# SDR HNAA0800188

- Difficulty date: May 20, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 85410618053
- Condition: Unsecure
- Location: Nr 2 Nacelle
- Part time: 37,685 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

REFUEL DOOR APPEARED OPEN IN FLIGHT.  UPON ARRIVAL VERIFIED BOTH DOOR LATCHES WERE NOT SECURED.  INSPECTED AREA, NO DAMAGE NOTED.  LATCHES AND DOOR OPERATE NORMALLY.  (S)
